Author
Carrillo, J
Delgadino, M
Dolbeault, J
Frank, R
Hoffmann, F
Journal title
Journal des Mathematiques Pures et Appliquees
DOI
10.1016/j.matpur.2019.09.001
Volume
132
Last updated
2022-07-21T12:06:37.63+01:00
Page
133-165
Abstract
© 2019 This paper is devoted to a new family of reverse Hardy–Littlewood–Sobolev inequalities which involve a power law kernel with positive exponent. We investigate the range of the admissible parameters and the properties of the optimal functions. A striking open question is the possibility of concentration which is analyzed and related with free energy functionals and nonlinear diffusion equations involving mean field drifts.
Symplectic ID
1098161
Favourite
On
Publication type
Journal Article
Publication date
01 Dec 2019
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:23.